Delayed periods, pain in the breast, cloudy urine. Trying to conceive. Are these symptoms due to Buspar?
My period id 4 days late. My breast hurt generally all over! ( I know that this is a period symptom) My nipples starting hurting first without breast pain 4 days ago. Today the whole breast hurts. My urine is super cloudy today! My period started 11-4-12 and 12-2-12. I am trying to conceive..... Would it be possible for Buspar to cause the symptoms? I know it can raise your prolactin levels. Does that mean Buspar can affect your period?
If your urine is cloudy there is a chance you have a urinary tract infection, this is unlikely a side effect of buspar, I would suggest you have a urinalysis as soon as possible to determine the cause and get appropriate treatment
Answered: Sat, 5 Jan 2013
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]